Medical Specialty >> Gynecology

Doctors Lounge - Gynecology Answers

Back to Gynecology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/14/2017.

Forum Name: Gynecology

Question: spot bleeding


 kelbel - Sat Jul 16, 2005 12:52 am

im on the pill & have been for about 5 months now. a few days ago, i have very brief unprotected sex and he did not finish in me. then about 2 days after that, i forgot my pill, but corrected it by taking the forgotten pill the next morning and then that days pill that night to catch me up like my doctor said to do. about a day after that, im having a form of spot bleeding. its not fresh blood, but more like old-blood, stained discharge. should i be worried?
 Shana Johnson, CNA - Mon Sep 19, 2005 3:26 am

User avatar This is probably due to missing the pill. Use back up form of protection for the next 7 days and everythign should be fine.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us